# SDR UPS06847891

- Difficulty date: August 17, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4772397U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 STA 1760 LONGERON 14R END FITTING CRACKED.  REMOVED AND REPLACED LONGERON END FITTING AT STA 1760 LONGERON 14R IAW SRM 51-01-21, SRM 51-03-00, AND SRM 51-01-20D.
